# SDR MASA2011071403227

- Difficulty date: July 13, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 31,381 hours, 24,223 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DETECTOR WILL NOT TEST.  R2 SMOKE DETECTOR.
